On products of primes and square-free integers in arithmetic progressions

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 50, (2020), Pages 93-99


Kam Hung Yau

Department of Pure Mathematics University of New South Wales Sydney NSW 2052 Australia

mailto:kamhungyau.math@gmail.com






Abstract We obtain an asymptotic formula for the number of ways to represent every reduced residue class as a product of a prime and square-free integer. This may be considered as a relaxed version of a conjecture of Erd\"os, Odlyzko, and S\'ark\"ozy.

Keywords Kloosterman sums, congruences.

Classification (MSC2000) 11L05, 11A07.

Full text

Full paper

Personal tools